# SDR SWIA972237

- Difficulty date: December 27, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 12,844 hours, 17,857 cycles
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

COMPLETE LOSS OF CABIN PRESSURIZATION AT  25,000 FEET.  MASKS DEPLOYED.  PERFORMED RAPID DESCENT TO SAFE ALTITUDE AND LANDED IN LAX. FOUND LOWER AFT PORTION OF CARGO DOOR SEAL POPPED OUT OF POSITION.  REINSTALLED SEAL BACK INTO RETAINER AND CHECKED SECURITY.  PRESSURIZED AIRCRAFT TO 7.0 PSI FOR 10 MINUTES AND CHECKED FOR LEAKS.  OPS CHECK GOOD.
